# SDR 08FDEA01929

- Difficulty date: May 21, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 68,012 hours, 22,624 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARB097533
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TANK PLATE/PANEL 639 CB HAS ELONGATED FASTENER HOLE AND FOUND TO BE OUT OF LIMITS IAW DC/MD SRM 57-10-00, VOL I.   MACHINED A NEW PANEL IAW DAC DWG ARB0975-33, REV "AY".   FPI IAW DPS 4.707 AND DAC DWG ARB0975, REV "AY".  NO CRACKS NOTED.  APPLIED ALODINE, PRIMER AND PAINT IAW DAC DWG ARB0975, REV "AY" AND DC/MD-10 SRM 51-21-01, VOL II.  PART MARKED IAW FEDEX GMM 7-0-1001.
